About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2012 (2012), Article ID 731591, 24 pages
http://dx.doi.org/10.1155/2012/731591
Research Article

Signorini Cylindrical Waves and Shannon Wavelets

Department of Mathematics, University of Salerno, 84084 Fisciano (SA), Italy

Received 25 February 2012; Accepted 16 April 2012

Academic Editor: Doron Levy

Copyright © 2012 Carlo Cattani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Cattani, “Waves in nonlinear Signorini structural model,” Journal of Mathematics, vol. 1, no. 2, pp. 97–106, 2008.
  2. C. Cattani and E. Nosova, “Transversal waves in nonlinear Signorini model,” Lecture Notes in Computer Science, vol. 5072, no. 1, pp. 1181–1190, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. C. Cattani and J. J. Rushchitsky, “Nonlinear plane waves in Signorini's hyperelastic material,” International Applied Mechanics, vol. 42, no. 8, pp. 895–903, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. C. Cattani and J. J. Rushchitsky, “Nonlinear cylindrical waves in Signorini's hyperelastic material,” International Applied Mechanics, vol. 42, no. 7, pp. 765–774, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. C. Cattani and J. J. Rushchitsky, “Similarities and differences between the Murnaghan and Signorini descriptions of the evolution of quadratically nonlinear hyperelastic plane waves,” International Applied Mechanics, vol. 42, no. 9, pp. 997–1010, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. C. Cattani, J. J. Rushchitsky, and J. Symchuk, “Nonlinear plane waves in hyperelastic medium deforming by Signorini law. Derivation of basic equations and identification of Signorini constant,” International Applied Mechanics, vol. 42, no. 10, pp. 58–67, 2006.
  7. A. Signorini, “Trasformazioni termoelastiche finite,” Annali di Matematica Pura ed Applicata, Series 4, vol. 22, no. 1, pp. 33–143, 1943. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. A. Signorini, “Trasformazioni termoelastiche finite,” Annali di Matematica Pura ed Applicata, Series 4, vol. 30, pp. 1–72, 1948.
  9. C. Cattani and J. J. Rushchitsky, Wavelet and Wave Analysis as Applied to Materials with Micro or Nanostructure, vol. 74 of Series on Advances in Mathematics for Applied Sciences, World Scientific, Singapore, 2007.
  10. C. Cattani and J. J. Rushchitsky, “Volterra's distortions in nonlinear hyperelastic media,” International Journal of Applied Mathematics and Mechanics, vol. 1, no. 3, pp. 100–118, 2005.
  11. M. A. Biot, “Propagation of elastic waves in a cylindrical bore containing a fluid,” Journal of Applied Physics, vol. 23, no. 9, pp. 997–1005, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. H. Demiray, “Wave propagation through a viscous fluid contained in a prestressed thin elastic tube,” International Journal of Engineering Science, vol. 30, no. 11, pp. 1607–1620, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. H. H. Dai, “Model equations for nonlinear dispersive waves in a compressible Mooney-Rivlin rod,” Acta Mechanica, vol. 127, no. 1–4, pp. 193–207, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. C. Cattani, “Shannon wavelet in nonlinear cylindrical waves,” submitted to Ukrainian Mathematical Journal.
  15. G. Kaiser, A Friendly Guide to Wavelets, Birkhäuser, 2011.
  16. K. Amaratunga, J. R. Williams, S. Qian, and J. Weiss, “Wavelet-Galerkin solutions for one-dimensional partial differential equations,” International Journal for Numerical Methods in Engineering, vol. 37, no. 16, pp. 2703–2716, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. C. Cattani, “Harmonic wavelets towards the solution of nonlinear PDE,” Computers & Mathematics with Applications, vol. 50, no. 8-9, pp. 1191–1210, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. C. Cattani, “Connection coefficients of Shannon wavelets,” Mathematical Modelling and Analysis, vol. 11, no. 2, pp. 1–16, 2006. View at Zentralblatt MATH · View at Scopus
  19. C. Cattani, “Shannon wavelets theory,” Mathematical Problems in Engineering, vol. 2008, Article ID 164808, 24 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. C. Cattani, “Shannon wavelets for the solution of integrodifferential equations,” Mathematical Problems in Engineering, vol. 2010, Article ID 408418, 22 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. G. Beylkin and J. M. Keiser, “On the adaptive numerical solution of nonlinear partial differential equations in wavelet bases,” Journal of Computational Physics, vol. 132, no. 2, pp. 233–259, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. S. Bertoluzza and G. Naldi, “A wavelet collocation method for the numerical solution of partial differential equations,” Applied and Computational Harmonic Analysis, vol. 3, no. 1, pp. 1–9, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. B. Alpert, G. Beylkin, R. Coifman, and V. Rokhlin, “Wavelet-like bases for the fast solution of second-kind integral equations,” SIAM Journal on Scientific Computing, vol. 14, pp. 159–184, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. W. Dahmen, S. Prössdorf, and R. Schneider, “Wavelet approximation methods for pseudodifferential equations: I Stability and convergence,” Mathematische Zeitschrift, vol. 215, no. 1, pp. 583–620, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. C. Cattani and Y. Y. Rushchitskii, “Solitary elastic waves and elastic wavelets,” International Applied Mechanics, vol. 39, no. 6, pp. 741–752, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. J. D. Achenbach, Wave Propagation in Elastic Solids, North-Holland, 1973.
  27. R. W. Ogden, Non-Linear Elastic Deformations, Dover, 1974.
  28. C. W. Macosko, Rheology: Principles, Measurement and Applications, VCH, 1994.
  29. A. Bower, Applied Mechanics of Solids, CRC, 2009.
  30. D. Zwillinger, Handbook of Differential Equations, Academic Press, Boston, Mass, USA, 3rd edition, 1997.
  31. I. S. Gradshteyn and I. M. Ryzhik, Tables of Integrals, Series, and Products, Academic Press, San Diego, Calif, USA, 6th edition, 2000.